I'm a 19 yr old female who is having the oddest menstrual cycle of her life. I am sexually active, yet not on the pill. I recieved my period just under two weeks ago, and it ended a week ago on monday. The following wednesday, I had sex with a guy I am seeing, and since then, my body has reacted strangely. I started producing a pungent discharge smellng of fish, followed by slight spotting. Now, a week after the end of my period, it looks as though it has returned, but heavier. Can you recieve your period twice in 3 weeks? On a further note, I had taken the Plan B pill almost 4 weeks ago. Could this be the side effects? Advice would be fantastic.
Any obnoxious or judgemental advice will be reported. Please be courteous.
I have had my period twice in a three week period, especially when I had changes in pills. It maybe just a side effect, but I would contact your doctor, or keep track of everything that is going on and wait and see what happens when your cycle starts again and then report it.
As far as the smell, when I started on a new pill, I had a similar experience. I had discharge and a fishy smell, which in my case was a side effect. It also maybe your partner, as well. If this is the same partner and you haven't had this problem before, chances are in might be the medication.